Product features

  • Targeted relief from cold and flu
  • Day and night capsules
  • Non-drowsy

Product description

A combination treatment containing targeted ingredients to help manage the symptoms of a cold or flu.

Benylin Cold & Flu Day & Night Max strength contains 2 different capsules the daytime tablet and the nighttime tablet.

Benylin Daytime capsules are non-drowsy and will help to relieve the common symptoms of cold or flu. It can also help relieve tiredness and speed up the absorption of the other active ingredients as it contains caffeine.

The nighttime capsule helps to relieve pain and fever whilst also containing a decongestant to help reduce swelling in the passages of the nose to help you breathe more easily, meaning you get that well deserved good night sleep.

Features of Benylin Cold & Flu Day and Night Max Strength Capsules

  • Targeted relief from cold and flu
  • Combination treatment
  • Specialized day and night capsules
  • Non-drowsy
  • Helps relieve tiredness
  • Contains a decongestant
  • Specifications

    • 16 capsules (day and night)
  • Suitable for

    • Adults
    • Children of 16 and over
  • Warnings and cautions

    • Swallow whole with water, do not chew
    • Do not give to children under 12 years of age
    • Do not take more than 8 capsules in 24 hours
    • Keep out of the sight and reach of children
    • Please read the enclose leaflet carefully before use
    • Do not take for longer than 3 days
  • How to use

    Adults and children 12 years and over:

    1. 2 red/yellow Day capsules every 4 - 6 hours during the daytime, as required, followed by 2 dark blue/light blue Night capsules at bedtime.
    2. Leave at least 4 hours between doses.
  • Ingredients

    Each Day Capsule contains:
    Paracetamol 500mg, Caffeine 25mg and Phenylephrine Hydrochloride 6.1mg

    Each Night Capsule contains:
    Paracetamol 500mg and Phenylephrine Hydrochloride 6.1mg

  • Delivery and returns

    Click & Collect

    • Free on all orders over £20
    • £1.50 on orders up to £20
    • Delivered in 3-5 working days if ordered before 6pm Monday - 6pm Thursday
    • Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday

    *Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.

    Standard delivery

    • Free on orders over £30
    • £2.99 for orders up to £30
    • Delivered in 3-5 working days

    Express delivery

    • Free on orders over £60
    • £4.99 on orders up to £60
    • Delivered Next Day if ordered before 6pm Monday to Friday
    • Delivered Tuesday if ordered after 6pm Friday to Sunday

    Pharmacy Medicines delivery

    Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.

    Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.

    Purchasing in bulk/high unit volume

    Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
    This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
    As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.

    Returns

    If you're not completely satisfied with your order, you can return it to us within 28 days
    Find out more about our returns policy click here